hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.53.2.02

Totally real Thue inequalities over imaginary quadratic fields

István Gaál ; University of Debrecen, Mathematical Institute, H-4002 Debrecen Pf.400., Hungary
Borka Jadrijević   ORCID icon orcid.org/0000-0002-5913-3719 ; University of Split, Faculty of Science, Rudjera Boškovića 33, 21000 Split, Croatia
László Remete ; University of Debrecen, Mathematical Institute, H-4002 Debrecen Pf.400., Hungary

Puni tekst: engleski, pdf (119 KB) str. 229-238 preuzimanja: 174* citiraj
APA 6th Edition
Gaál, I., Jadrijević, B. i Remete, L. (2018). Totally real Thue inequalities over imaginary quadratic fields. Glasnik matematički, 53 (2), 229-238. https://doi.org/10.3336/gm.53.2.02
MLA 8th Edition
Gaál, István, et al. "Totally real Thue inequalities over imaginary quadratic fields." Glasnik matematički, vol. 53, br. 2, 2018, str. 229-238. https://doi.org/10.3336/gm.53.2.02. Citirano 25.10.2021.
Chicago 17th Edition
Gaál, István, Borka Jadrijević i László Remete. "Totally real Thue inequalities over imaginary quadratic fields." Glasnik matematički 53, br. 2 (2018): 229-238. https://doi.org/10.3336/gm.53.2.02
Harvard
Gaál, I., Jadrijević, B., i Remete, L. (2018). 'Totally real Thue inequalities over imaginary quadratic fields', Glasnik matematički, 53(2), str. 229-238. https://doi.org/10.3336/gm.53.2.02
Vancouver
Gaál I, Jadrijević B, Remete L. Totally real Thue inequalities over imaginary quadratic fields. Glasnik matematički [Internet]. 2018 [pristupljeno 25.10.2021.];53(2):229-238. https://doi.org/10.3336/gm.53.2.02
IEEE
I. Gaál, B. Jadrijević i L. Remete, "Totally real Thue inequalities over imaginary quadratic fields", Glasnik matematički, vol.53, br. 2, str. 229-238, 2018. [Online]. https://doi.org/10.3336/gm.53.2.02

Sažetak
Let F(x,y) be an irreducible binary form of degree ≥ 3 with integer coefficients and with real roots. Let M be an imaginary quadratic field with ring of integers ℤM. Let K>0. We describe an efficient method how to reduce the resolution of the relative Thue inequalities
|F(x,y)|≤ K (x,y ℤM)
to the resolution of absolute Thue inequalities of type
|F(x,y)|≤ k (x,y ℤ).
We illustrate our method with an explicit example.

Ključne riječi
Relative Thue equations; Thue inequalities

Hrčak ID: 214473

URI
https://hrcak.srce.hr/214473

Posjeta: 312 *